MathSciNet Relay Station
MathSciNet bibliographic data
MR1133498 65N55 (76M25 76R50)
Charton, Philippe; Nataf, Frédéric; Rogier, François Méthode de décomposition de domaine pour l'équation d'advection-diffusion. (French) [A domain decomposition method for the advection-diffusion equation] C. R. Acad. Sci. Paris Sér. I Math. 313 (1991), no. 9, 623–626.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement